2 doctors weighed in:

Can pamelor (nortriptyline) cause short term memory loss and weird irrational thoughts?

2 doctors weighed in
Dr. Linda Chuang
Psychiatry
1 doctor agrees

In brief: Maybe

It is best to consult your psychiatrist or general primary care physician about the specific side effects you may be experiencing.
Sometimes, Pamelor (nortriptyline) can lead to some cognitive deficits especially in older people. However, the illnesses they treat can also be experienced as cognitive impairing as well.

In brief: Maybe

It is best to consult your psychiatrist or general primary care physician about the specific side effects you may be experiencing.
Sometimes, Pamelor (nortriptyline) can lead to some cognitive deficits especially in older people. However, the illnesses they treat can also be experienced as cognitive impairing as well.
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available